| Model Number |
4677 |
| Medical Device Problem Codes |
Failure to Capture (1081); Failure to Read Input Signal (1581); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) for a consult review of the presenting electrogram (egm) due to suspected left ventricular (lv) lead loss of capture (loc).Upon review, the egm showed an left ventricular automatic threshold (lvat) alert that indicated lvat was detected as greater than programmed amplitude or suspended due to intrinsic beats.Ts reviewed provided egm which appeared to show possible lv loc at higher outputs however ts is unable to confirm the capture.Ts recommended the patient be brought in for further lead evaluation and testing.No adverse patient effects were reported.This lv lead remains in service.